# SDR ASAA2014072408680

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 22,923 hours, 6,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND LT FWD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED. RELAMPED IAW TASK 33-21-00-960-801.  OPS GOOD.
